# SDR SWAA2018070223266

- Difficulty date: June 28, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 42,620 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Part serial: 49765
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT OUTBOARD INOP.  R&R POWER SUPPLY PER AMM.
